On Optimal Watermarking Schemes in Uncertain Gaussian Channels

On Optimal Watermarking Schemes in Uncertain Gaussian Channels

Title : On Optimal Watermarking Schemes in Uncertain Gaussian Channels
Authors :
Moustakides, George V
Cardenas, Alvaro A
Baras, John, S.
Conference : IEEE International Conference on Signal Processing ICIP 2007 Vol.4, pp. 449-452
Date: September 16 - September 19, 2007

This paper describes the analytical derivation of a new watermarking algorithm satisfying optimality properties when the distortion of the watermarked signal is caused by a Gaussian process. We also extend previous work under the same assumptions and obtain more general solutions.

Download Full Paper